The Audio Service of Springbok Radio welcomes you.
     Die Klankdiens van Springbokradio verwelkom u.

    TO LISTEN TO THE AUDIO SERVICE OF SPRINGBOK RADIO, PLEASE CLICK ON THE LOGO.

 OM TE LUISTER NA DIE KLANKDIENS VAN SPRINGBOKRADIO, KLIK ASSEBLIEF OP DIE LOGO.

                                              (c) SRPS, JOHANNESBURG, SOUTH AFRICA, 2019

E-MAIL FOR COMMENTS & REQUESTS / E-POS VIR KOMMENTAAR & VERSOEKE: [email protected]

                                              PROGRAMME SCHEDULES / PROGRAMSKEDULES 

               (Time South African Standard Time UTC +2 / Tye Suid-Afrikaanse Standaardtyd UTC +2)



WEEK SERVICE / WEEK DIENS (MONDAY - FRIDAY / MAANDAG - VRYDAG)


06H00 - 14H00 - 22H00     :      PROGRAMME SCHEDULES & ANNOUNCEMENTS

                                              PROGRAMSKEDULES & AANKONDIGINGS


06H04 - 14H04 - 22H04     :      CALL BACK THE PAST

                                              Featuring archival broadcasts, interviews & music. Percy Sieff, introduces a specific

                                              year in history. The programme aired on Springbok Radio between 1968 & 1979.


06H15 - 14H15 - 22H15     :      CLAUDIA

                                              The trials & tribulations of Claudia & David, two young newlyweds. A typical example

                                              of a radio soap opera. The type of soap opera that was on Springbok Radio during the                                               the 1950s era. Written by Rose Franken.


06H30 - 14H30 - 22H30     :      THE ADVENTURES OF SHERLOCK HOLMES

                                              Based on the immortal stories written by Sir Arthur Conan Doyle. Originally

                                              broadcast on Springbok Radio in 1956.


07H00 - 15H00 - 23H00     :      AFRIKAANSE 15 MINUTE VERVOLGVERHAAL

                                              'n Twee weeklikse Afrikaanse vervolgverhaal. Gaan voort op die naweekdiens ook.


07H15 - 15H15 - 23H15     :      AFRIKAANSE 15 MINUTE VERVOLGVERHAAL

                                              'n Weeklikse vervolgverhaal in Afrikaans vir u luistergenot.


07H30 - 15H30 - 23H30     :      HIGH ADVENTURE

                                              A weekly self contained dramatic presentation of adventure & suspense stories.                                                       Created by the iconic Durban based producer, Henry Diffenthal. The series aired on                                                   Springbok Radio between 1972 & 1985.


08H00 - 16H00 - 00H00     :     YESTERPLAYS

                                             Hosted by Pete Haslam. A programme of nostalgic music & chatter for your

                                             enjoyment.


08H30 - 16H30 - 00H30    :      THE GOOD YEAR THEATRE

                                             Featuring the ace reporter Randy Stone who works as a night reporter for a big

                                             city newspaper.


09H00 - 17H00 - 01H00     :      RICHARD DIAMOND, PRIVATE DETECTIVE

                                              This series features a hard-boiled private detective who rarely took himself too                                                           seriously; he was simply a policeman who had decided to hang out his own shingle                                                   in the investigation business. Stars Dick Powell. Broadcast on Springbok Radio

                                              between 1952-1953.


09H30 - 17H30 - 01H30     :      GENERAL MOTORS ON SAFARI

                                              Stories of adventure & fiction from the African bushveld. Very popular series which

                                              aired on Springbok Radio between 1965 & 1969. Produced by Michael McCabe

                                              & Timothy Bungey.


10H00 - 18H00 - 02H00     :      SCI FI THEATRE

                                              Since the early days of radio, science fiction & fantasy stories were popular on

                                              radio. In SA several science fiction serials were aired & this time slot will focus on

                                              those productions.


10H30 - 18H30 - 02H30     :      MARRIAGE LINES

                                              A comedy series about the trials & tribulations of a young wedded couple, George &                                                 Kate Starling. Produced by Donald Monat. Broadcast on Springbok Radio between                                                   1972 & 1974.


11H00 - 19H00 - 03H00     :      RADIO THEATRE

                                              1 Hour self contained dramas, thrillers & comedies. Taken from Springbok Radio's                                                    "Lux Radio Theatre", "Castle Playhouse", "Radio Theatre" & "Playhouse 90"                                                             productions. These dramatic presentations were broadcast on Springbok Radio                                                         between 1950 & 1985.


12H00 - 20H00 - 04H00     :      KEEP IT COUNTRY

                                              A weekly country music presentation featuring Country music, local & international.                                                 Hosted by Lance James. Started on Springbok Radio in 1976. For comments &

                                              requests please contact Lance James at the following email address. [email protected]


12H30 - 20H30 - 04H30     :      15 MINUTE SERIAL

                                              A bi weekly dramatic serial. Continues during our weekend broadcasts as well.


12H45 - 20H45 - 04H45     :      15 MINUTE SERIAL

                                              A bi weekly dramatic serial. Continues during our weekend broadcasts as well.


13H00 - 21H00 - 05H00    :       THE MEN FROM THE MINISTRY

                                              The very popular Springbok Radio comedy series. We join the members of the

                                              General Assistance Department in Whitehall for a weekly dose of misadventures.

                                              Produced by Tom Meehan & Brian Squires.


13H30 - 21H30 - 05H30     :      DANGEROUS ASSIGNMENT

                                              The series concerns US special agent Steve Mitchell, who is sent  to exotic locales                                                 throughout the world, to investigate crime where he encounters adventure and                                                           international intrigue. Stars Brian Donlevy. Became a firm favourite in the early days

                                              of Springbok Radio, broadcast in 1952.



WEEKEND SERVICE / NAWEEK DIENS (FRIDAY - MONDAY / VRYDAG - MAANDAG)


06H00 - 14H00 - 22H00     :     PROGRAMME SCHEDULES & ANNOUNCEMENTS

                                             PROGRAMSKEDULES & AANKONDIGINGS


06H04 - 14H04 - 22H04     :     COMEDY CARAVAN

                                             A Series of programmes focusing on comedy of the past. Comedy Caravan looks at                                                  the funny side of life.


06H15 - 14H15 - 22H15     :     CLAUDIA

                                             The trials & tribulations of Claudia & David, two young newlyweds. A typical example

                                             of a radio soap opera. The type of soap opera that was on Springbok Radio during the                                                the 1950s era. Written by Rose Franken.


06H30 - 14H30 - 22H30     :     THE AIR ADVENTURES OF BIGGLES

                                             The youth adventure serialized series about Inspector Bigglesworth of the Scotland                                                    Yard International Air Police Brigade. Based on the famous World War II character                                                    created by Captain W.E.Johns. The series aired on Springbok Radio between 1954 &                                                1955 & was one of several productions that originated from Australia & imported for                                                  broadcast on Springbok Radio.


06H45 - 14H45 - 22H45     :     THE M-G-M STORY

                                             An in depth look at one of the biggest & most successful movie studios in 

                                             history. Devised & presented by the late John Ferreira.


07H00 - 15H00 - 23H00     :     SQUAD CARS

                                             One of the most popular programmes in SA radio history. Stories from the police files                                                of the South African Police. Produced by David Gooden & Directed by Colin Fish.                                                      Writers included Bev Peirce, Adrian Steed, Rod Hudson, Dale Cutts & Anthony                                                         Fridjhon. Broadcast on Springbok Radio between 1968 & 1985.


07H30 - 15H30 - 23H30     :     GUNSMOKE

                                             One of the most successful western series' ever on radio. Join Marshall Matt Dillon

                                             of Dodge City for adventures from the old west. Stars William Conrad.


08H00 - 16H00 - 00H00    :      AFRIKAANSE 15 MINUTE VERVOLGVERHAAL

                                             'n Weeklikse Afrikaanse vervolgverhaal vir u luistergenot.


08H15 - 16H15 - 00H15     :      AFRIKAANSE 15 MINUTE VERVOLGVERHAAL

                                              'n Twee weeklikse Afrikaanse vervolgverhaal. Word vervolg op ons weeklikse

                                              uitsendings.


08H30 - 16H30 - 00H30     :     SUSPENSE

                                             A compendium of dramatized stories of suspense, the uncanny & horror, taken from                                                  the Springbok Radio series’ “Suspense” & “Hitchcock’s Half Hour”. Broadcast on                                                      Springbok Radio between 1960 & 1985. Also includes a selection of newly                                                                commissioned episodes.


09H00 - 17H00 - 01H00     :     LIBRARY OF THE AIR

                                             A selection of half hour drama or comedy stories, taken from the Springbok Radio

                                             series' "Sunlight Theatre of the Air", "Shell Theatre of the Air" & "Tuesday Theatre". 


09H30 - 17H30 - 01H30     :     SPRINGBOK 930 DOSSIER

                                             Stories of excitement, romance & suspense. From the files of interesting & 

                                             fascinating people. A weekly serialized story.


10H00 - 18H00 - 02H00     :      INSPECTOR CARR INVESTIGATES  

                                              The story of Inspector Carr of Scotland Yard. One of the most iconic series' in the

                                              history of Springbok Radio. Stars Hugh Rouse as Inspector Carr. Written & 

                                              Produced by Michael Silver.


10H30 - 18H30 - 02H30      :     SPRINGBOK DOCUMENTARY

                                              A Documentary series featuring people & places, facts & events. 


10H45 - 18H45 - 02H45      :     SERIAL 15 MINUTES (CLASSICS)

                                              This time slot has been allocated for a dramatic 15 minute weekly serial & will

                                              feature a dramatic radio serial from the golden age of radio.


11H00 - 19H00 - 03H00     :      NOW & THEN

                                              Hosted by Les Smith. A weekly music programme covering the decades of the 1970’s                                               & 1980’s & also features recent songs performed by the performers of that era.


11H30 - 19H30 - 03H30     :       BOX 13

                                               To seek out new ideas for his fiction, Dan Holiday ran a classified ad in the Star-                                                      Times newspaper where he formerly worked: "Adventure wanted, will go anywhere,                                                    do anything -- write Box 13, Star-Times". The stories followed Holiday's adventures                                                     when he responds to these letters. Stars Alan Ladd as Dan Holiday. Broadcast on 

                                                Springbok Radio in 1953.


12H00 - 20H00 - 04H00      :       WALK SOFTLY PETER TROY

                                                We join Canadian born private detective Peter Troy in London, where he

                                                investigates & solves crime. Broadcast on Springbok Radio in 1963.


12H30 - 20H30 - 04H30      :       15 MINUTE SERIAL

                                                A bi weekly dramatic serial. Continues during our weekend broadcasts as well.


12H45 - 20H45 - 04H45      :       15 MINUTE SERIAL

                                                A bi weekly dramatic serial. Continues during our weekend broadcasts as well.


13H00 - 21H00 - 05H00      :       STRANGE WILLS

                                                We join John Francis'O Connell, attorney at law as he tells us true stories of

                                                strange wills, made by strange people. Stars Warren William. Broadcast on

                                                Springbok Radio in 1950.


 13H30 - 21H30 - 05H30      :      TALES FROM THE SEVEN SEAS

                                                Stories from the seven seas. Written by Annette McKenzie & Jack Mullen.

                                                Introduced by Hamish McLeod. Produced by Andre Bothma.


****************************************************************************************************************************************

    WE OFFER 2 x 8 HOUR SCHEDULES. THE FIRST FROM MONDAY 6AM (SAST) TO FRIDAY 6AM (SAST)

         (WEEK SERVICE) & FROM FRIDAY 6AM (SAST) TO MONDAY 6AM (SAST) (WEEKEND SERVICE). 

                                           THE SCHEDULE IS REPEATED 24 HOURS A DAY.


    ONS BIED 2 x 8 UUR SKEDULES. DIE EERSTE VAN MAANDAG 6VM (SAST) TOT VRYDAG 6VM (SAST)

              (WEEK DIENS) & VAN VRYDAG 6VM (SAST) TOT MAANDAG 6VM (SAST) (NAWEEK DIENS). 

                                           DIE SKEDULE WORD HERHAAL 24 UUR PER DAG.


****************************************************************************************************************************************

    


     CLICK TO LISTEN
  KLIK OM TE LUISTER